# SDR MALA976113

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 426
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Intake Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE RIGHT INTAKE LIGHT ILLUMINATED, IT APPEARED TO CYCLE IN OVER TEMP MODE.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE SWITCHED TO SPARE THERMISTOR T1 TO T4 AND T3 TO T5.  RAN AIRCRAFT FOR 25 MINUTES ALL IAW SAAB 340 MM CHECKS GOOD AT THIS TIME.
